Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 8, NWS Tulsa, OK

January 10, 2020Latimer County, McIntosh County, Pittsburg County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jan 10, 2020, 2:29 PM CST for Latimer County, McIntosh County, Pittsburg County, Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 10, 2020, 2:29 PM CST (20:29 UTC)
Expired
Jan 10, 2020, 3:15 PM CST
In force
46 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Latimer County, OK, McIntosh County, OK, Pittsburg County, OK

The radar

The Western Arkansas radar (KSRX), 118 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 10, 10:42 AM CSTTornado WatchSPC10 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2020-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 927 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2020-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 208 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
927 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
595 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
208 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
1.1
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted.

608 
WUUS54 KTSA 102029
SVRTSA
OKC077-091-121-102115-
/O.NEW.KTSA.SV.W.0008.200110T2029Z-200110T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
229 PM CST Fri Jan 10 2020

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southeastern McIntosh County in southeastern Oklahoma...
  Northwestern Latimer County in southeastern Oklahoma...
  Central Pittsburg County in southeastern Oklahoma...

* Until 315 PM CST.

* At 228 PM CST, severe thunderstorms were located along a line
  extending from 6 miles southeast of Scipio to 2 miles northwest of
  Blanco, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Mcalester...                      Eufaula...
  Hartshorne...                     Krebs...
  Savanna...                        Crowder...
  Alderson...                       Canadian...
  Blocker...                        Arrowhead State Park...
  Mcalester Regional Airport...     Haileyville...
  Gowen...                          Dow...
  Bache...                          Featherston...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 600 PM CST for southeastern
Oklahoma.

LAT...LON 3539 9550 3489 9540 3473 9584 3502 9592
TIME...MOT...LOC 2028Z 217DEG 39KT 3501 9585 3478 9580 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
137 
WWUS54 KTSA 102042
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
242 PM CST Fri Jan 10 2020

OKC077-102051-
/O.CAN.KTSA.SV.W.0008.000000T0000Z-200110T2115Z/
Latimer OK-
242 PM CST Fri Jan 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LATIMER COUNTY IS
CANCELLED...

The storms which prompted the warning should remain out of 
Latimer county, and therefore the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM CST for southeastern
Oklahoma.

LAT...LON 3539 9550 3503 9543 3503 9551 3497 9551
      3490 9577 3508 9582
TIME...MOT...LOC 2041Z 219DEG 48KT 3508 9574 3505 9569 3494 9573 

$$

OKC091-121-102115-
/O.CON.KTSA.SV.W.0008.000000T0000Z-200110T2115Z/
McIntosh OK-Pittsburg OK-
242 PM CST Fri Jan 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CST
FOR SOUTHEASTERN MCINTOSH AND NORTHEASTERN PITTSBURG COUNTIES...

At 241 PM CST, severe thunderstorms were located along a line
extending from 4 miles southwest of Crowder to 6 miles west of
Blocker to near Krebs, moving northeast at 55 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations in or near the path include...
Mcalester...                      Eufaula...
Krebs...                          Crowder...
Canadian...                       Arrowhead State Park...
Blocker...                        Featherston...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

A Tornado Watch remains in effect until 600 PM CST for southeastern
Oklahoma.

LAT...LON 3539 9550 3503 9543 3503 9551 3497 9551
      3490 9577 3508 9582
TIME...MOT...LOC 2041Z 219DEG 48KT 3508 9574 3505 9569 3494 9573 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 10, 11:49 AM CST, 2 hours 40 minutes earlier.

Area forecast discussion, Jan 10, 11:49 AM CST, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1149 AM CST Fri Jan 10 2020

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
MVFR to IFR conditions will prevail through the forecast period.
Showers and thunderstorms this afternoon and evening will
trnasition to a wintry mix and eventually snow Saturday morning as
colder air moves into the area behind a cold front. Gusty north
winds will also prevail behind the cold front.

&&

.PREV DISCUSSION... /Issued 1059 AM CST Fri Jan 10 2020/

DISCUSSION...
Showers and thunderstorms are increasing in coverage and intensity
across eastern Oklahoma late this morning. This trend will
continue into the afternoon, with severe storms and possible
tornadoes expected. Have made a few minor changes to afternoon
high temperatures, with the rest of the forecast looking good at
this time.

Update on the way.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through late tonight for OKZ049-053-057-058-
     060>063-065>076.

     Winter Storm Watch from late tonight through Saturday morning
     for OKZ054-055-059.

AR...Flash Flood Watch through late tonight for ARZ001-002-010-011-
     019-020-029.

&&

AVIATION.....05
Hazardous weather outlook, Jan 10, 1:19 PM CST, 1 hour 10 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
119 PM CST Fri Jan 10 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111100-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
119 PM CST Fri Jan 10 2020

...Severe Storms This Afternoon and Evening Followed by Winter
Weather Late Tonight and Saturday Morning...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.

TORNADO.
    RISK...Elevated.
    AREA...Eastern Oklahoma and Northwest Arkansas.
    ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Southeast Oklahoma and Northwest Arkansas.

FLASH FLOOD.
	RISK...Elevated.
    AREA...Eastern Oklahoma and Northwest Arkansas.
    ONSET...Ongoing.

HEAVY RAIN.
	RISK...Significant.
    AREA...Eastern Oklahoma and Northwest Arkansas.
    ONSET...Ongoing.

WINTER WEATHER.
	SNOW ACCUMULATION.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Late Tonight.

	ICE ACCUMULATION.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Late Evening.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...This Evening.

DISCUSSION...
An active weather day is underway across eastern Oklahoma and
northwest Arkansas as a strong cold front is poised to move
through the region this afternoon and evening. Thunderstorms are
becoming more widespread across the region early this afternoon,
and a line of thunderstorms will eventually form near or ahead of
the cold front late this afternoon and evening. Severe weather
will continue with the thunderstorms, with the potential for 70
mile an hour wind gusts, a few tornadoes, and large hail to the
size of quarters. The severe weather threat is expected to end by
around midnight. Heavy rainfall is also anticipated across the
region this afternoon into this evening with most of eastern
Oklahoma and northwest Arkansas seeing 1 to 3 inches of rain. Some
locations may see over 6 inches of rain through this evening
which may lead to flash flooding. The river flood threat will also
be on the increase this afternoon and evening.

As cold air spills into the region behind the cold front, a
transition to wintry precipitation will take place with freezing
rain, sleet, and snow all possible late tonight across northeast
Oklahoma. This could lead to slick spots on area roadways.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Winter Weather Potential...High Wind Potential.
SUNDAY...High Wind Potential.
MONDAY and TUESDAY...No Hazards.
WEDNESDAY...Thunderstorm Potential.
THURSDAY...No Hazards.

EXTENDED DISCUSSION...
The wintry precipitation will continue into Saturday across
much of eastern Oklahoma and western Arkansas as cold air
continues to invade the region and an upper level disturbance
moves across the region. Snowfall forecasts currently call
for 1 to 4 inches of snow north and west of Interstate 44
across northeast Oklahoma with 1 to 2 inches of snow across
northwest Arkansas and the rest of northeast Oklahoma. Lighter
snow amounts will be possible across southeast Oklahoma into west
central Arkansas. There will also be a light accumulation of ice
across the area as well. This will likely lead to hazardous
driving conditions across the region. The wintry precipitation is
expected to end Saturday afternoon.

Temperatures on Sunday will be warm enough that any wintry travel
impacts will be relatively short lived.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Continue to monitor the latest forecasts of severe weather, heavy
rain, flash flooding, and winter weather. Consider readying plans
to respond to impacts from severe thunderstorms, flooding, and
wintry weather.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jan 10, 11:46 AM CST, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1146 AM CST Fri Jan 10 2020

OKZ066-070-071-101830-
Muskogee OK-Okmulgee OK-McIntosh OK-
1146 AM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCINTOSH...
NORTHWESTERN MUSKOGEE AND EASTERN OKMULGEE COUNTIES UNTIL 1230 PM
CST...

At 1146 AM CST, a strong thunderstorm was located near Dewar, moving
north at 60 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Okmulgee...                       Henryetta...
Haskell...                        Morris...
Dewar...                          Schulter...
Boynton...                        Grayson...
Hoffman...                        Bald Hill...
Hitchita...                       Jamesville...
Hectorville...                    Eram...

This includes Interstate 40 in Oklahoma between mile markers 235 and
250.

A Tornado Watch remains in effect until 600 PM CST for southeastern,
northeastern and east central Oklahoma.

LAT...LON 3585 9595 3581 9564 3579 9564 3578 9563
      3578 9561 3576 9559 3578 9556 3535 9582
      3539 9604
TIME...MOT...LOC 1746Z 199DEG 55KT 3544 9591
Local storm report, Jan 10, 11:49 AM CST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1149 AM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 AM     HAIL             TULSA                   36.13N 95.92W
01/10/2020  E1.00 INCH       TULSA              OK   BROADCAST MEDIA

            OBSERVED AT ORU

&&

JDS
Special weather statement, Jan 10, 12:09 PM CST, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1209 PM CST Fri Jan 10 2020

OKZ055-056-061-101900-
Rogers OK-Nowata OK-Washington OK-
1209 PM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROGERS...WASHINGTON
AND NOWATA COUNTIES UNTIL 100 PM CST...

At 1209 PM CST, a strong thunderstorm was located 3 miles northeast
of Ramona, moving north at 55 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Bartlesville...                   Nowata...
Dewey...                          South Coffeyville...
Copan...                          Ramona...
Ochelata...                       Delaware...
Lenapah...                        Talala...
Wann...                           Watova...

A Tornado Watch remains in effect until 600 PM CST for northeastern
Oklahoma.

LAT...LON 3652 9565 3651 9600 3682 9600 3700 9596
      3700 9545
TIME...MOT...LOC 1809Z 199DEG 49KT 3657 9588
Special weather statement, Jan 10, 12:38 PM CST, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1238 PM CST Fri Jan 10 2020

OKZ062-067-070-071-101915-
Muskogee OK-Mayes OK-Wagoner OK-McIntosh OK-
1238 PM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MCINTOSH...SOUTH
CENTRAL MAYES...EASTERN WAGONER AND NORTHWESTERN MUSKOGEE COUNTIES
UNTIL 115 PM CST...

At 1238 PM CST, strong thunderstorms were located along a line
extending from near Porter to 5 miles northwest of Oktaha to 5 miles
northwest of Lake Eufaula State Park. Movement was northeast at 50
mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Muskogee...                       Wagoner...
Fort Gibson...                    Checotah...
Haskell...                        Okay...
Porter...                         Oktaha...
Taft...                           Boynton...
Council Hill...                   Rentiesville...
Tullahassee...                    Stidham...
Wainwright...                     Summit...
Redbird...                        Jamesville...
Pierce...                         Choska...

This includes Interstate 40 in Oklahoma between mile markers 253 and
262.

A Tornado Watch remains in effect until 600 PM CST for southeastern,
northeastern and east central Oklahoma.

LAT...LON 3618 9528 3598 9526 3597 9528 3593 9527
      3590 9528 3587 9525 3583 9525 3582 9527
      3581 9525 3564 9526 3535 9573 3580 9570
TIME...MOT...LOC 1838Z 216DEG 43KT 3588 9554 3563 9554 3547 9565
Special weather statement, Jan 10, 12:43 PM CST, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1243 PM CST Fri Jan 10 2020

OKZ071-073-101930-
Pittsburg OK-McIntosh OK-
1243 PM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCINTOSH AND
NORTHWESTERN PITTSBURG COUNTIES UNTIL 130 PM CST...

At 1243 PM CST, a strong thunderstorm was located 5 miles west of
Mcalester, moving north at 55 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Mcalester...                      Eufaula...
Krebs...                          Crowder...
Canadian...                       Indianola...
Hanna...                          Stidham...
Raiford...                        Haywood...
Vivian...                         Arrowhead State Park...
Mcalester Regional Airport...     Scipio...
Arpelar...                        Vernon...

A Tornado Watch remains in effect until 600 PM CST for southeastern
and northeastern Oklahoma.

LAT...LON 3538 9594 3537 9550 3485 9576 3490 9604
TIME...MOT...LOC 1843Z 199DEG 50KT 3494 9586
Special weather statement, Jan 10, 1:59 PM CST, 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
159 PM CST Fri Jan 10 2020

OKZ073-102045-
Pittsburg OK-
159 PM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PITTSBURG COUNTY UNTIL
245 PM CST...

At 159 PM CST, strong thunderstorms were located along a line
extending from 2 miles southwest of Ashland to 2 miles northwest of
Stringtown. Movement was northeast at 55 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Mcalester...                      Krebs...
Kiowa...                          Savanna...
Alderson...                       Ashland...
Mcalester Regional Airport...     Haywood...
Blanco...                         Pittsburg...
Arpelar...

A Tornado Watch remains in effect until 600 PM CST for southeastern
Oklahoma.

LAT...LON 3467 9588 3468 9589 3468 9609 3485 9609
      3518 9571 3463 9569 3459 9577 3459 9588
TIME...MOT...LOC 1959Z 211DEG 48KT 3475 9610 3449 9608

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 10:42 AM CSTSevere Thunderstorm WarningTSACreek, Okfuskee25 min
Jan 10, 10:58 AM CSTSpecial Weather StatementTSAOsage, Pawnee47 min
Jan 10, 11:15 AM CSTSpecial Weather StatementTSAOsage30 min
Jan 10, 11:27 AM CSTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Muskogee, Wagoner48 min
Jan 10, 11:32 AM CSTSpecial Weather StatementTSATulsa28 min
Jan 10, 11:34 AM CSTTornado WarningTSACherokee, Delaware, Mayes, Wagoner41 min
Jan 10, 11:35 AM CSTSevere Thunderstorm WarningTSARogers, Tulsa, Washington25 min
Jan 10, 11:39 AM CSTSpecial Weather StatementTSAOttawa36 min
Jan 10, 11:46 AM CSTSpecial Weather StatementTSAOkmulgee44 min
Jan 10, 11:54 AM CSTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa51 min
Jan 10, 12:09 PM CSTSpecial Weather StatementTSANowata, Washington51 min
Jan 10, 12:38 PM CSTSpecial Weather StatementTSAMuskogee, Wagoner37 min
Jan 10, 12:43 PM CSTSpecial Weather StatementTSAMcIntosh, Pittsburg47 min
Jan 10, 12:54 PM CSTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Wagoner51 min
Jan 10, 1:03 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg42 min
Jan 10, 1:04 PM CSTTornado WarningTSACherokee, Muskogee, Wagoner41 min
Jan 10, 1:11 PM CSTTornado WarningTSAMcIntosh, Pittsburg36 min
Jan 10, 1:14 PM CSTSevere Thunderstorm WarningTSACraig, Nowata27 min
Jan 10, 1:22 PM CSTTornado WarningTSACraig, Nowata16 min
Jan 10, 1:31 PM CSTTornado WarningTSACherokee, Delaware, Mayes44 min
Jan 10, 1:37 PM CSTTornado WarningTSAMcIntosh, Muskogee, Pittsburg38 min
Jan 10, 1:59 PM CSTSpecial Weather StatementTSAPittsburg46 min
Jan 10, 2:06 PM CSTTornado WarningTSAMcIntosh, Muskogee39 min
Jan 10, 2:09 PM CSTTornado WarningTSADelaware9 min
Jan 10, 2:34 PM CSTSevere Thunderstorm WarningTSAPittsburg41 min
Jan 10, 2:36 PM CSTTornado WarningTSAAdair, Cherokee, Muskogee39 min
Jan 10, 2:51 PM CSTTornado WarningTSAHaskell, McIntosh, Muskogee, Pittsburg39 min
Jan 10, 3:05 PM CSTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg40 min
Jan 10, 3:12 PM CSTTornado WarningTSAAdair, Cherokee, Delaware28 min
Jan 10, 3:13 PM CSTAreal Flood AdvisoryTSACherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more3 hr
Jan 10, 3:21 PM CSTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more39 min
Jan 10, 3:40 PM CSTTornado WarningTSAHaskell, LeFlore, Sequoyah34 min
Jan 10, 3:49 PM CSTSevere Thunderstorm WarningTSAAdair41 min
Jan 10, 3:50 PM CSTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Sequoyah3 hr
Jan 10, 3:55 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, Sequoyah50 min
Jan 10, 3:58 PM CSTAreal Flood AdvisoryTSAMcIntosh, Pittsburg3 hr
Jan 10, 4:02 PM CSTWinter Weather AdvisoryTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more23 hr
Jan 10, 4:24 PM CSTSevere Thunderstorm WarningTSAAdair, Sequoyah51 min
Jan 10, 4:34 PM CSTWinter Storm WatchTSAPawnee, Washington4 hr
Jan 10, 4:53 PM CSTFlash Flood WarningTSACherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more6 hr
Jan 10, 5:16 PM CSTSpecial Weather StatementTSAPittsburg44 min
Jan 10, 5:47 PM CSTSpecial Weather StatementTSAHaskell, Latimer43 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.